# SDR 0003159925

- Difficulty date: August 18, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 67,524 hours, 70,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE FWD B/B LOWER FLANGE OF DOOR OPENING.  REMOVED CORROSION AND REPAIRED ARE IAW EA 99-177196 LOG PAGE 1480766.
